# SDR DLL10971624

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527084113
- Condition: Cracked
- Location: Ws 395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND EMANATING FROM EXISTING STOP DRILL IN THE LT UPPER WING SKIN ALONG THE AFT EDGE AT APPROX IWS T395.  CRACK HAS PREVIOUSLY BEEN STOP DRILLED 5 TIMES.  CURRENTLY, THE CRACK HAS EXTENDED PAST THE LAST STOP DRILLED HOLE AND MEASURES A TOTAL LENGTH OF 2.096.  DURING THE INSTALLATION, THE ATTACHMENT HOLES THROUGH THE AFT SPAR DID NOT HAVE EDDY CURRENT INSPECTION PRIOR TO COLD WORKING THE HOLE.  HOLES WERE REAMED TO THE NEXT STD SIZE, FASTENERS UPGRADED TO HLT314-10 AND REPAIR DOUBLERS INSTALLED.  REPAIRED PER ERA 362490-14
